# SDR SWAA2019092636953

- Difficulty date: September 6, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 72,620 hours, 43,021 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144A5810
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 242CF CRACKED AND BROKEN AT CORNER BETWEEN BS 537.45 TO BS 727B.  R&R FLOORBOARD 242CF IAW SRM AND DWG.
